Abstract and Applied Analysis

Inequalities Similar to Hilbert's Inequality

Chang-Jian Zhao

Full-text: Open access

Abstract

In the present paper, we establish some new inequalities similar to Hilbert’s type inequalities. Our results provide some new estimates to these types of inequalities.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 861948, 6 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512028

Digital Object Identifier
doi:10.1155/2013/861948

Mathematical Reviews number (MathSciNet)
MR3096832

Zentralblatt MATH identifier
07095444

Citation

Zhao, Chang-Jian. Inequalities Similar to Hilbert's Inequality. Abstr. Appl. Anal. 2013 (2013), Article ID 861948, 6 pages. doi:10.1155/2013/861948. https://projecteuclid.org/euclid.aaa/1393512028


Export citation

References

  • G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, Mass, USA, 1934.
  • B. G. Pachpatte, “On some new inequalities similar to Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 166–179, 1998.
  • G. D. Handley, J. J. Koliha, and J. E. Pečarić, “New Hilbert-Pachpatte type integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 238–250, 2001.
  • M. Gao and B. Yang, “On the extended Hilbert's inequality,” Proceedings of the American Mathematical Society, vol. 126, no. 3, pp. 751–759, 1998. \setlengthemsep-.5pt
  • K. Jichang, “On new extensions of Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 608–614, 1999.
  • B. Yang, “On new generalizations of Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 29–40, 2000.
  • C. J. Zhao, “On inverses of disperse and continuous Pachpatte's inequalities,” Acta Mathematica Sinica, vol. 46, no. 6, pp. 1111–1116, 2003.
  • C. J. Zhao, “Generalization on two new Hilbert type inequalities,” Journal of Mathematics, vol. 20, no. 4, pp. 413–416, 2000.
  • C. J. Zhao and L. Debnath, “Some new inverse type Hilbert integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 411–418, 2001.
  • G. D. Handley, J. J. Koliha, and J. Pečarić, “A Hilbert type inequality,” Tamkang Journal of Mathematics, vol. 31, no. 4, pp. 311–315, 2000.
  • B. G. Pachpatte, “Inequalities similar to certain extensions of Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 217–227, 2000.
  • E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961.
  • C. J. Zhao, J. Pecarić, and G. S. Leng, “Inverses of some new inequalities similar to Hilbert's inequalities,” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 699–712, 2006.
  • S. S. Dragomir and Y.-H. Kim, “Hilbert-Pachpatte type integral inequalities and their improvement,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 16, 2003.
  • G. A. Anastassiou, “Hilbert-Pachpatte type fractional integral inequalities,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1539–1550, 2009.
  • J. Jin and L. Debnath, “On a Hilbert-type linear series operator and its applications,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 691–704, 2010.
  • B. Yang, “A half-discrete Hilbert-type inequality with a non-homogeneous kernel and two variables,” Mediterranean Journal of Mathematics, vol. 10, no. 2, pp. 677–692, 2013.
  • K. Jichang and L. Debnath, “On Hilbert type inequalities with non-conjugate parameters,” Applied Mathematics Letters, vol. 22, no. 5, pp. 813–818, 2009.
  • M. Tominaga, “Specht's ratio in the Young inequality,” Scientiae Mathematicae Japonicae, vol. 55, no. 3, pp. 583–588, 2002.